UNIGE document Scientific Article
previous document  unige:12375  next document
add to browser collection
Title

Solvable groups with polynomial Dehn functions

Authors
Osin, D.V.
Published in Transactions of the American Mathematical Society. 2002, vol. 354, no. 8, p. 3329-3348
Stable URL https://archive-ouverte.unige.ch/unige:12375
Full text
Article (Published version) (290 Kb) - public document Free access
Structures

167 hits

149 downloads

Update

Deposited on : 2010-11-08

Export document
Format :
Citation style :